# SDR ASAA2015111513783

- Difficulty date: November 15, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 6,999 hours, 2,281 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20930
- Condition: Failed
- Location: A/C Bay
- Part time: 7,013 hours, 2,285 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL, ZONE TEMP CONT CAB ILLUMINATED AND EXTINGUISHED ON RESET. ACFT GROUNDED.  ACCOMPLISHED PACK TEMP CONTROL BITE, FLT DECK TRIM VALVE LIGHT ILLUMINATED ON NR 2 PACK, ZONE TEMP CONTROLLER, REF FIM 21-62, TASK 801.  R & R CONTROL CABIN TRIM AIR MODULATING VALVE, OPS TEST NORMAL REF FIM 21-62, TASK 832 AND MM 21-61-21.
